Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Does Ranitidine help in knee pain? On tramodol. History of acid reflux surgery

can Ranitidine help with knee pain , pain from a stumble going up steps. i have been 8 weeks in real bad pain. Have been taking panadol and some tramodol, but started getting a burning stomach so I stopped tramodol and reduced amount of panadol.( Have had reflux operation long ago) I started on ranitidine and noticed some refief in my knee.. No other changes have been made.I would be interested to know if this does help as it would sort two problems in one go Many thanks.
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Ranitidine works by blocking histamine at certain receptors (h2) in the stomach. It is not known to cause pain relief,it is not thought possible based on the mechanism of action. Having said that, persons react differently to medication.
It is also possible that after 8 weeks the knee is healing resulting in reduced pain.

hope this helps
Answered: Tue, 22 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor